# SDR 2003FA0000387

- Difficulty date: March 31, 2003
- Submitted: April 15, 2003
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 0120468107
- Condition: Failed
- Location: Engine
- Part time: 746 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED TO PROVIDE ANY OUTPUT WHILE IN USE.  SUSPECT INTERNAL FAILURE.
